What to do? 1. First day of school the nurse did not give DD a bolus for lunch and she was too high at the end of the day to get on the bus 2. A month later or so DD accidentally pulled out her pump site at school. I guided the nurse through changing the cleo over the phone. At the end of the day she was over 400 and going up, nurse randomly changed tubing on the pump and didn't prime insulin. She'd not had basal insulin for most of the day. Had to call Endo hotline to help with extra dosages 3. Today sub nurse did not follow doctor's orders and did not dose DD before lunch. She waited an hour after eating to take BG which was 312. She gave her a correction and the bolus for the food at the same time so she gave her essentially a double dose/insulin o.d. for the same event. Then she had the nerve to say DD gave herself too much insulin. At the end of the 69' shakey and Dex going downhill. She gave her 5 tabs to get her up to 102 and she still had 2.5 IOB (equiv of approx. 50 carbs). I had her give her juice and then headed to pick her up. Too low to ride the bus. I've followed up with the lead nurse (over sees paperwork), principal etc. Earlier in the year after the first 2 incidences, I had Tandem rep give a training to the nurse. Worried a lot when she's at school.